Amennorhea

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have no period since 13 months. Is it sign of early menopause?

Query: Hello doctor, I am a 19 year old girl and my symptoms are as listed: No period since 13 months. Burning sensation on my cheeks, ears, neck and upper chest area. Dry skin in/around my pubic region. Achy all over. Cramps similar to period cramps. Tingling feeling in my hands, legs, and chest....  Read Full »


Dr. Vidya

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. The symptoms you have described are most likely due to a hormonal imbalance. I would not term it to be a premature menopause. You are too young for menopause to occur. It seems like anemia or vitamin deficiency which is causing the problems. It could be related to thyr...  Read Full »

I have missed periods. Is this pregnancy or a disease amenorrhea?

Query: Hi doctor,I had unprotected sex at 11 PM but took I-pill the next morning at 9 AM. I have missed periods. I have heard about the disease amenorrhea. Is this pregnancy or a disease amenorrhea? If amenorrhea happens, can it be easily cured? How she I have regular periods? Is it a matter of fear or a c...  Read Full »


Dr. Meeta Airen

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Most probably, missed periods in your case, is because of I-pill. Please tell me the last periods date, date of intercourse, and usual cycle length so that I can guide you precisely. For more information consult an obstetrician and gynaecologist online --> https://w...  Read Full »

What could be the reason for symptoms like no period, hairfall, weight gain and facial hair growth?

Query: Hello doctor, I did not get my periods for the last one year. Now I got a lot of hair fall, increase in body weight, more hair growth in the face. I have thyroid and when checked before three months it was three times high than the normal. Now I am not able to go to any hospital. Please suggest.  Read Full »


Dr. Bhagyarekha Yattinamani

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I want to know your age, height, weight, and medications you are on for thyroid. Review with your reports.  Read Full »

Is blood disorder the reason for not having periods and exterme fatigue?

Query: Hello doctor, I am a 19-year-old female. I am always fatigued. I have not got my periods for around eight months now. I went to my gynecologist and done a lot of blood tests. She also gave me Provera to trigger my period but still, I did not get it. Several blood test results were abnormal. I have...  Read Full »


Dr. Kamalpreet Kaur Nagpal

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. I have seen your reports. (attachment removed to protect patient identity). You are not having four different blood disorders as shown in your reports but they come under thrombochek panel where there is a defect in coagulation of blood. It is an autoimmune disord...  Read Full »

I had no periods for the past five years, after giving birth. Is this hypothalamic amenorrhea?

Query: Hello doctor, I am 28 years old. I had no periods for the past five years, after giving birth. I suspect hypothalamic amenorrhea. I had one round of Clomid during my ovulation period, but I had no pregnancy. During the last few months, I stopped my exercise, and so I gained weight. Can I try natura...  Read Full »


Dr. R Balakrishnan Menon

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Just by using Clomid (Clomifene) or Letrozole, you may not have your periods. Did you have any significant bleeding post delivery? Your weight looks fine. No periods for five years is too long, and present hormone levels will be unknown. I suggest you have any of the...  Read Full »

I am 18. Why have I never got my periods?

Query: Hello doctor, I am 18 and I have never had period but sometimes I feel like something wants to come but it does not come. I had puberty hair and underarms hair two years back.  Read Full »


Dr. Nadia Khan

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. It is called primary amenorrhea and it is a complex problem for which you need full assessment with all blood tests and ultrasounds and even more to rule out the cause and find a diagnosis what actually is going on inside. And sometimes it usually runs in families l...  Read Full »

Missed or delayed periods after taking I-Pill? Is it due to pregnancy or amenorrhea?

Query: Hi doctor, I had unprotected sex with my girlfriend and she took I-pill within two hours. She had bleeding for three to six days after having sex and she missed her periods till now.I have heard about the disease amenorrhea, it might also be the side effect of I-pill in some cases. Is this a pregnan...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. Amenorrhea is not a disease. Amenorrhea is simply absence of the menstrual cycle. A lot of females have missed periods for one or two cycles after taking I-pill and this is normal. In most cases cycle resumes after one or two missed periods. So, no need to worry. Within o...  Read Full »

My psychiatric medicines are causing hormonal side effects. Please advise.

Query: Hi doctor, I was taking Soltus 100 mg for delusion problem for a year. Now, I am absolutely fine. Before a month, the doctor has reduced my dosage to Soltus 75 mg. Now, I am facing hormonal problems like weight gain and amenorrhea. I am having my menstrual cycles once in two months (after taking so...  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. You are suffering from delusion disorder and you are taking Tablet Soltus 75 mg for the problem. It can lead to raised prolactin level as side effects. So, either dosage reduction is needed or this drug should be replaced by another antipsychotic medication and psych...  Read Full »

I gained 20 kg in two years and my periods are absent. What should I do?

Query: Hello doctor, I am a 27 year old female. I had a really tough time in the last two years. I have taken therapy for depression and anxiety. I gained around 20 kg of weight in the last two years. My periods are absent from a year and I am losing hair from the top of my head. My face is full of acne a...  Read Full »


Dr. Sandhya

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Firstly, I would like to assure you not to worry. Tension and worry only worsen your problem. So, relax Secondly, you need to do the following: You have mentioned about undergoing depression and anxiety but have not mentioned the kind of medication you took. Some a...  Read Full »

Can I get advice in week 5 scan of IVF pregnancy ?

Query: Hello doctor,I need advice in week five ultrasound for IVF pregnancy. hCG has been doubling appropriately.  Read Full »


Dr. Chitrangada

Radiodiagnosis Physician, Radiologist

Answer: Hello, Welcome to icliniq.com. The scan (attachment removed to protect patient identity) shows a single intrauterine gestational sac of about four to five weeks. However, the sac is a bit irregular. It could indicate early failure. A follow up with transvaginal ultrasound is recommended in one wee...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.